# SDR HALA2009120300565

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,664 hours, 31,164 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 861CAG0001
- Part serial: 01619
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE LIGHTNING STRIKE INFLT ALL SYS NORMAL.  PERFORMED LIGHTING STRIKE INSP IAW AMM05-51-19. FOUND LT ADF INOP ALSO FOUND DAMAGE TO RT NLG DOOR AND LT AOA VANE.  ALL ITEMS ON PAGES 311747/48 OK FOR SVC.  REPLACED LT AOA VANE OPS CK OK IAW MM34-12-03. NLG DOOR W/I SRM LIMITS SRM 52-80-02-1A SPD TAPE APPLIED.  RE-INSP AT EVERY A CHECK AND REPAIR AT NEXT C CHECK.
